# SDR 97ZZZX3099

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7031Q
- Make and model: Cessna 172L
- Aircraft serial: 17260331
- Engine: Lyc O360A4M
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Throttle Arm
- Condition: Jammed
- Location: Carburetor
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISALIGNMENT OF THE RIGGING OF THE THROTTLE ARM TO THE CARBURETOR (IN 1994) CAUSED THE THROTTLE ARM TO JAM PREVENTING THE ENGINE FROM ACCELERATING.
